MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED3021-PMA
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies bleeding or hemorrhage (including intracerebral) and perforation or dissection of the vessel(s) as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during implantation of the fred jr, the distal end of the stent pulled back "into the deployment." contrast extravasation was observed.The fred was resheathed and removed, heparin was reversed, and the aneurysm was coiled.The extravasation was resolved.An evd was placed.Follow-up ct showed the brain was "normal," however, a tract hemorrhage was noted from the evd placement.
 
Additional Manufacturer Narrative
Additional information was provided that clarified the fred was placed to treat a 15mm aneurysm in the posterior communicating artery (pcom).The fred moved proximally due to backward force from the microcatheter halfway into the deployment.A patient status update indicated the patient has died due to hemorrhage from the evd placement, which was not related to the fred stent.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10731620
Report Number2032493-2020-00305
Device Sequence Number13872938
Product Code OUT
UDI-Device Identifier00842429106631
UDI-Public(01)00842429106631(11)200702(17)230630(10)200702563
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model NumberFRED3021-PMA
Device Lot Number200702563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;